# SDR CA130308008

- Difficulty date: March 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 7,499 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 2719442003
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT WINDSHIELD FOUND TO HAVE MULTIPLE BUBBLES, 50-100+ AROUND HEATING ELEMENT. WINDSHIELD HEATING SYSTEM WAS TESTED SERVICEABLE.
